Composition: Ibuprofen (400mg) + Paracetamol (325mg)
Packing: 780 Tablets
Manufactured by: Sanofi India Ltd
Combiflam Tablet contains two painkiller medicines. They work together to reduce pain, fever, and inflammation. It is used to treat many conditions such as headache, muscle pain, pain during periods, toothache, and joint pain. Combiflam Tablet is best taken with food to reduce side effects.
How to consume?
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Combiflam Tablet is to be taken with food.
Combiflam side effects :
• Stomach pain
It should be kept in cool and dry places Store below 30°C.
Why choose us?
Jindal Medical Store is one of the topmost pharmaceutical exporters with experience of more than 50 years. Combiflam is sold in bulk at very affordable prices. They provide the best quality services at your own convenient time. If you are looking for Ibuprofen 400mg + Paracetamol 325mg then you can visit our website.